# SDR CA140627015

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 10,253 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 23030911K
- Condition: Cracked
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) AME NOTICED CRACK IN RT ARMPIT AREA OF OUTER COMBUSTION LINER DURING DAILY INSPECTION, PRIOR TO NEXT DAY`S FLYING.  CRACK IS 2.0" LONG, RUNNING HORIZONTALLY INTO WIRE MESH PATCH AREA.  CONFIRMED ON ENGINE RUN UP, BLOWING AIR.  ENGINE PERFORMANCE CHECKS HAD BEEN DETERIORATING WITH LITTLE OR NO IMPROVEMENT WITH PERFORMANCE RECOVERY WASHES.  COMBUSTION CASE REPLACED AND PERFORMANCE FIGURES RETURNED TO NORMAL.
